Ask an expert
Question

12 Jan 2005

Pain after abortion
I had an abortion about a month ago. I bled for a couple of days (which is natural) ut I kept on having sharp pains in the left side of my abdomen. I phoned the clinc and they said that I must take some medication. I did and it went away after 3 days. Now I have my period for the first time after the abortion and it is really heavy and I have severe abdominal pain. I have to walk slowly, It even hurts when I sit down. Is this normal?
Answer 380 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You may have had some infection following the abortion. It may be best to see your gynaecologist for a check up.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19975 votes
Vote